# SDR JGVR20230518001

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N340SR
- Make and model: Lear 45LEAR
- Aircraft serial: 452043
- Aircraft time: 5,519 hours, 3,468 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH GUARDS LOCATED ON THE CENTER PEDESTAL DO NOT FUNCTION WELL. A MAIN ENGINE START SWITCH GUARD WAS FOUND PUSHED TO THE SIDE AND PRESSED/JAMMED INTO THE SWITCH CAUSING UNCOMMANDED ACTIVATION WITHOUT LIFTING THE GUARD AND PRESSING THE SWITCH. ANOTHER AIRCRAFT, ALSO LEAR 45, A MAIN ENGINE FIRE EXTINGUISHER SWITCH GUARD WAS FOUND TO PRESS INTO THE SWITCH WHEN THE GUARD WAS NOT ALIGNED CAUSING INADVERTENT ACTIVATION WITHOUT LIFTING THE GUARD AND PRESSING THE SWITCH.
